# SDR SIMA20170927004

- Difficulty date: September 27, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 31,974 hours, 27,732 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLASHLIGHT CHARGING CRADLE BROKEN.  REMOVED AND REPLACED THE FLASHLIGHT CRADLE IAW AMM 33-50-16-000-801-A, AND 33-50-16-400-801-A.  OPS CHECKED GOOD.
